MAUDE Adverse Event Report: ARTHREX, INC. SWVLK PEEK TENO 7MM W/FORK EYELET; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SWVLK PEEK TENO 7MM W/FORK EYELET; BIO SOFT TISSUE FIXATN FASTNR
Model Number SWVLK PEEK TENO 7MM W/FORK EYELET
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament reconstruction surgery the implant was loose after tightening, did not hold in bone.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event has yet to be determined.Should additional information be made available, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h6.The complaint allegation was confirmed.One unpackaged ar-1662psl-7-1 batch 15050225 was received for investigation.The returned device was visually inspected, and it was noted that the bio and the eyelet are no longer attached to the device.No visual issue was observed.The attached picture shows that the anchor was returned with the suture.However, these were not received for evaluation.Because of the picture's angle, it is impossible to evaluate the anchor.Functional testing of the driver's outer sleeve and the inner member molded swivelock found that the devices smoothly engaged.The method of bone preparation employed during the procedure, as well as the bone quality encountered, was not provided.According to dfu-0087-13 at revision 0, the most likely cause of the reported failure is a use error.G.Precautions.3.Make sure to use the recommended drill bit or punch to create the bone socket.Implant system, tenodesis screw eyelet, and pushlock tenodesis anchor only: under insertion of the device may leave.The proximal end of the implant protruding beyond the cortical bone, which could potentially cause soft tissue irritation and/or pain post-operatively.10.Implant system, tenodesis screw eyelet only: ensure that the eyelet post is securely engaged into the end of the tenodesis driver and held in place by tensioning the fibertape towards the driver handle before inserting into the prepared bone socket.

Brand Name
SWVLK PEEK TENO 7MM W/FORK EYELET
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17890339
Report Number1220246-2023-08100
Device Sequence Number20720762
Product Code MAI
UDI-Device Identifier00888867235717
UDI-Public00888867235717
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWVLK PEEK TENO 7MM W/FORK EYELET
Device Catalogue NumberAR-1662PSL-7-1
Device Lot Number15050225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2023
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/08/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer06/21/2024
Initial Report FDA Received Date10/06/2023
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown